Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what is this side effect ??

Posted by Bill LL on April 27, 2005, at 8:57:36

In reply to Re: what is this side effect ?? Bill LL, posted by Tepiaca on April 26, 2005, at 20:26:42

For older men, urinary problems are the main symptom of an enlarged prostate. At your age, it's rare. But your doctor should probably check your prostate with a quick digital exam.

> > Are you a male? If so, also have your prostate checked.
>
>
> Yes Bill , I am a male....
>
> Never in my life have I checked my prostate.... Im 25... why bill???


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[490277]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill LL thread:489599
URL: http://www.dr-bob.org/babble/20050423/msgs/490277.html